Alert archive / Georgia / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 219, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2003, 11:12 AM EDT for Floyd County, Gordon County, Whitfield County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2003, 11:12 AM EDT (15:12 UTC)
- Expired
- May 6, 2003, 12:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Floyd County, GA, Gordon County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 10:45 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 386 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
804
WUUS52 KFFC 061512
SVRATL
GAC115-129-313-061600-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 AM EDT TUE MAY 6 2003
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLOYD COUNTY IN NORTHWEST GEORGIA
GORDON COUNTY IN NORTHWEST GEORGIA
WHITFIELD COUNTY IN NORTHWEST GEORGIA
* UNTIL NOON EDT
* AT 1106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS PRODUCING WINDS UP TO 70 MPH
LOCATED FROM 8 MILES WEST OF TUNNEL HILL TO 33 MILES WEST OF
SHANNON...MOVING EAST AT 45 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...CALHOUN...
DALTON...PLAINVILLE...RANGER...RESACA...SHANNON AND TUNNEL HILL.
WEAK SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF THIS LINE OF SEVERE THUNDERSTORMS. HOWEVER...THE MAIN THREAT
IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY
AWAY FROM OUTSIDE WALLS AND WINDOWS.
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THESE STORMS. WINDS MAY KNOCK
DOWN TREES AND POWER LINES. MOBILE HOMES AND VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. TAKE COVER NOW
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3488 8501 3483 8486 3471 8486 3470 8495
3461 8490 3461 8475 3452 8470 3441 8500
3427 8515 3429 8535 3443 8518 3462 8504
3471 8505 3472 8516
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 5:45 AM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, May 6, 5:45 AM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT TUE MAY 6 2003 ...UPDATED TO INCLUDE AVIATION DISCUSSION... .OVERVIEW...UPPER LEVEL PATTERN OF BROAD SOUTHWEST FLOW WITH EMBEDDED SHORT WAVES WILL TRANSITION TO A RIDGE OVER THE SOUTHEAST BY END OF THE WEEK. THIS SHOULD GET US OUT OF THE WET AND SEVERE WX PATTERN INTO A DRIER AND WARMER REGIME TOWARD THE WEEKEND. .SHORT TERM...HEAVY RAIN OVERNIGHT SHOWS SIGNS OF LIFTING NORTHWARD ...WHICH IS WHAT THE GFS FORECASTS...WITH THE HEAVIEST RAIN MOVING INTO TENNESSEE. BELIEVE SEVERE THREAT SOMEWHAT DIMINISHED FOR THIS MORNING...BUT SHOULD INCREASE AGAIN THIS AFTERNOON...PRIMARILY SOUTH OF I-20 WHERE THERE HAS BEEN LESS RAIN. WILL STILL CARRY FLASH FLOOD WATCH FOR EARLY THIS MORNING. AT THE PRESENT TIME ONLY HEAVY RAIN IN THE FAR NORTHWEST...BUT CREEKS STILL ON THE RISE IN THE ATLANTA METRO AREA FROM OVERNIGHT RAIN. APPEARS ANOTHER ROUND OF SEVERE WEATHER WEDNESDAY...BEFORE COVERAGE AND INTENSITY DECREASE THURSDAY. .EXTENDED...STILL APPEARS DRYING TREND...WHICH IS COVERED IN THE CURRENT FORECAST...SO NO CHANGES TO EXTENDED. .PRELIMINARY POINT TEMPS/POPS... KATL 79 66 82 64 / 90 30 50 30 KAHN 79 65 82 63 / 80 30 40 30 KGVL 78 63 81 61 / 90 30 50 30 KRMG 80 65 84 64 / 90 40 50 30 KCSG 85 68 88 66 / 40 30 30 20 KMCN 84 68 88 66 / 50 30 30 20 .ATL WATCHES/WARNINGS/ADVISORIES... GA...FLASH FLOOD WATCH NORTH GEORGIA UNTIL 8 AM. .AVIATION DISCUSSION... A FEW SHOWERS AND THUNDERSTORMS CONTINUE ACROSS NORTH GEORGIA THIS MORNING. SOME AREAS OF PATCHY FOG THIS MORNING MOSTLY ATL TO AHN AND NORTH. WILL SEE SOME IFR CONDITIONS BUT THINGS SHOULD CLEAR OUT BY 14 TO 15Z. EXPECTING ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. SHOULD FOR THE MOST PART BE A CARBON COPY OF MONDAY WITH PRECIP MOVING FURTHER SOUTH ACROSS THE STATE. 26
Hazardous weather outlook, May 6, 6:00 AM EDT, 5 hours 12 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061545- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 AM EDT TUE MAY 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. A FEW SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND INTO TONIGHT. .SYNOPSIS... WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE OVER THE SOUTHEAST STATES TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON WHICH WILL AID IN THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARD... THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE FOR SEVERE DEVELOPMENT WILL BE BETWEEN NOON AND 10 PM. ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA COULD SEE SEVERE STORMS. .DISCUSSION... A FEW SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND INTO TONIGHT. DAYTIME HEATING WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE SEVERE THUNDERSTORMS. DEWPOINTS WILL BE IN THE MIDDLE 60S...ALONG WITH LIFTED INDICES OF MINUS 3 TO MINUS 4 AND CAPES OF 1500 TO 2000. THIS WILL LEAD TO A FEW SEVERE THUNDERSTORMS...WITH WINDS OF 55 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS. .OTHER HAZARDS... TRAINING OF THUNDERSTORM CELLS WILL ALSO POSE A THREAT FOR HEAVY RAINFALL ACROSS NORTH AND CENTRAL GEORGIA. .FOR SPOTTERS... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Local storm report, May 6, 8:29 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EDT TUE MAY 06 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.
1100 PM BREMAN GA 0.75 INCH HAIL
05/05/03 HARALSON REPORTED BY HARALSON
COUNTY 911.
1108 PM DOUGLASVILLE GA 0.75 INCH HAIL
05/05/03 DOUGLAS AMATEUR RADIO REPORT.
0200 AM MARIETTA GA FLOODING
05/06/03 COBB UP TO 4 FEET DEEP WATER
FLOWING ACROSS INTERSTATE
NORTH PARKWAY IN
MARIETTA. REPORTED BY
911.
0245 AM ATLANTA GA FLOODING
05/06/03 FULTON PEACHTREE CREEK RISES
ABOVE FLOOD STAGE AND
CRESTS AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0245 AM ATLANTA GA FLOODING
05/06/03 DEKALB PEACHTREE CREEK RISES AND
CRESTS ABOVE FLOOD STAGE
AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0730 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED
AND CLOSED WITH WATER
FLOWING ACROSS THEM.
REPORTED BY DADE COUNTY
911.
0730 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER NUMEROUS ROADS CLOSED
WITH WATER FLOWING ACROSS
THEM. EVACUATIONS ONGOING
NEAR CHICKAMAUGA CREEK.
REPORTED BY WALKER COUNTY
911.Local storm report, May 6, 8:32 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 AM EDT TUE MAY 06 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.
1100 PM BREMAN GA 0.75 INCH HAIL
05/05/03 HARALSON REPORTED BY HARALSON
COUNTY 911.
1108 PM DOUGLASVILLE GA 0.75 INCH HAIL
05/05/03 DOUGLAS AMATEUR RADIO REPORT.
0200 AM MARIETTA GA FLOODING
05/06/03 COBB UP TO 4 FEET DEEP WATER
FLOWING ACROSS INTERSTATE
NORTH PARKWAY IN
MARIETTA. REPORTED BY
911.
0245 AM ATLANTA GA FLOODING
05/06/03 FULTON PEACHTREE CREEK RISES
ABOVE FLOOD STAGE AND
CRESTS AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0245 AM ATLANTA GA FLOODING
05/06/03 DEKALB PEACHTREE CREEK RISES AND
CRESTS ABOVE FLOOD STAGE
AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0515 AM 5S CHATTANOOGA GA FLOODING
05/06/03 WALKER WILSON ROAD HAS WATER
FLOWING ACROSS.REPORTED
BY WALKER COUNTY 911.
0730 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED
AND CLOSED WITH WATER
FLOWING ACROSS THEM.
REPORTED BY DADE COUNTY
911.
0730 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER NUMEROUS ROADS CLOSED
WITH WATER FLOWING ACROSS
THEM. EVACUATIONS ONGOING
NEAR CHICKAMAUGA CREEK.
REPORTED BY WALKER COUNTY
911.Local storm report, May 6, 10:36 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 AM EDT TUE MAY 06 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.
1100 PM BREMAN GA 0.75 INCH HAIL
05/05/03 HARALSON REPORTED BY HARALSON
COUNTY 911.
1108 PM DOUGLASVILLE GA 0.75 INCH HAIL
05/05/03 DOUGLAS AMATEUR RADIO REPORT.
0200 AM MARIETTA GA FLOODING
05/06/03 COBB UP TO 4 FEET DEEP WATER
FLOWING ACROSS INTERSTATE
NORTH PARKWAY IN
MARIETTA. REPORTED BY
911.
0245 AM ATLANTA GA FLOODING
05/06/03 FULTON PEACHTREE CREEK RISES
ABOVE FLOOD STAGE AND
CRESTS AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0245 AM ATLANTA GA FLOODING
05/06/03 DEKALB PEACHTREE CREEK RISES AND
CRESTS ABOVE FLOOD STAGE
AT 17.4 FEET. SOME
FLOODING OF YARDS...AND
WOODWARD WAY.
0515 AM 5S CHATTANOOGA GA FLOODING
05/06/03 WALKER WILSON ROAD HAS WATER
FLOWING ACROSS.REPORTED
BY WALKER COUNTY 911.
0730 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED
AND CLOSED WITH WATER
FLOWING ACROSS THEM.
REPORTED BY DADE COUNTY
911.
0730 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER NUMEROUS ROADS CLOSED
WITH WATER FLOWING ACROSS
THEM. EVACUATIONS ONGOING
NEAR CHICKAMAUGA CREEK.
REPORTED BY WALKER COUNTY
911.
0955 AM TRENTON GA FLOODING
05/06/03 DADE NUMEROUS ROADS FLOODED. 1
HOUSE EVACUATED.REPORTED
BY DADE COUNTY 911.
0955 AM CHICKAMAUGA GA FLOODING
05/06/03 WALKER 1 EVACUATION ALONG 136
NEAR CHICHAMAUGA CREEK.
NUMEROUS ROADS CLOSED
WITH FLOWING WATER ACROSS
ROADS.REPORTED BY WALKER
COUNTY 911.
0956 AM FT OLGETHORPE GA FLOODING
05/06/03 CATOOSA EVACUATIONS OF APARTMENTS
UNDERWAY IN WEST END OF
COUNTY. NUMEROUS ROADS
FLOODED WITH FLOWING
WATER ACROSS THEM.
REPORTED BY CATOOSA
COUNTY 911.
0957 AM DALTON GA FLOODING
05/06/03 WHITFIELD NUMEROUS ROADS FLOODED
THROUGHOUT THE COUNTY.
REPORTED BY WHITFIELD
COUNTY 911.The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding | 31 min |
| May 5, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 35 min |
| May 5, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 28 min |
| May 5, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 26 min |
| May 5, 11:34 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 26 min |
| May 6, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 32 min |
| May 6, 12:23 AM EDT | Severe Thunderstorm Warning | FFC | Newton | 37 min |
| May 6, 12:31 AM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| May 6, 1:33 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| May 6, 4:36 AM EDT | Flash Flood Warning | FFC | Dade, Walker | 3 hr |
| May 6, 8:15 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 3 hr |
| May 6, 8:54 AM EDT | Flash Flood Warning | FFC | Whitfield | 4 hr |
| May 6, 10:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 35 min |
| May 6, 10:29 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 31 min |
| May 6, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 40 min |
| May 6, 10:59 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 46 min |
| May 6, 11:15 AM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 3 hr |
| May 6, 11:29 AM EDT | Severe Thunderstorm Warning | FFC | Murray | 31 min |
| May 6, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Fannin, Gilmer, Pickens, Polk | 52 min |
| May 6, 11:39 AM EDT | Flash Flood Warning | FFC | Floyd, Gordon | 3 hr |
| May 6, 11:47 AM EDT | Tornado Warning | FFC | Bartow | 28 min |
| May 6, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 30 min |
| May 6, 12:05 PM EDT | Tornado Warning | FFC | Cherokee | 25 min |
| May 6, 12:06 PM EDT | Tornado Warning | FFC | Pickens | 24 min |
| May 6, 12:13 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Pickens | 3 hr |
| May 6, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 47 min |
| May 6, 12:31 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 44 min |
| May 6, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 31 min |
| May 6, 12:51 PM EDT | Tornado Warning | FFC | Cherokee | 24 min |
| May 6, 12:56 PM EDT | Flash Flood Warning | FFC | Dawson | 3 hr |
| May 6, 1:01 PM EDT | Tornado Warning | FFC | Hall | 29 min |
| May 6, 1:10 PM EDT | Tornado Warning | FFC | Dawson, Forsyth | 35 min |
| May 6, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 45 min |
| May 6, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Paulding, Polk | 36 min |
| May 6, 1:29 PM EDT | Flash Flood Warning | FFC | Forsyth, Hall | 3 hr |
| May 6, 1:31 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 29 min |
| May 6, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 41 min |
| May 6, 1:50 PM EDT | Tornado Warning | FFC | Barrow, Jackson | 25 min |
| May 6, 1:54 PM EDT | Tornado Warning | FFC | Madison | 36 min |
| May 6, 2:02 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton, Gwinnett | 3 hr |
| May 6, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 38 min |
| May 6, 2:09 PM EDT | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 36 min |
| May 6, 2:13 PM EDT | Tornado Warning | FFC | Jackson | 17 min |
| May 6, 2:21 PM EDT | Flash Flood Warning | FFC | Paulding | 3 hr |
| May 6, 2:23 PM EDT | Tornado Warning | FFC | Madison | 37 min |
| May 6, 2:25 PM EDT | Tornado Warning | FFC | Gwinnett | 35 min |
| May 6, 2:28 PM EDT | Tornado Warning | FFC | Clarke, Oglethorpe | 32 min |
| May 6, 2:30 PM EDT | Flash Flood Warning | FFC | Polk | 3 hr |
| May 6, 2:48 PM EDT | Flash Flood Warning | FFC | Barrow, Jackson, Madison | 3 hr |
| May 6, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 27 min |
| May 6, 3:00 PM EDT | Tornado Warning | FFC | Oglethorpe | 30 min |
| May 6, 3:04 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee, Oglethorpe, Walton, Wilkes | 3 hr |
| May 6, 3:15 PM EDT | Tornado Warning | FFC | Wilkes | 30 min |
| May 6, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe | 47 min |
| May 6, 3:29 PM EDT | Flash Flood Warning | FFC | DeKalb | 3 hr |
| May 6, 3:39 PM EDT | Flash Flood Warning | FFC | Douglas | 3 hr |
| May 6, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 41 min |
| May 6, 3:54 PM EDT | Flash Flood Warning | FFC | Fulton | 2 hr |
| May 6, 4:03 PM EDT | Tornado Warning | FFC | Wilkes | 42 min |
| May 6, 4:21 PM EDT | Flash Flood Warning | FFC | Rockdale | 3 hr |
| May 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 34 min |
| May 6, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 28 min |
| May 6, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 28 min |
| May 6, 4:40 PM EDT | Flash Flood Warning | FFC | Clayton, Greene, Henry, Morgan, Newton | 65 min |
| May 6, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 6, 5:19 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 6, 5:28 PM EDT | Flash Flood Warning | FFC | Cobb | 6 hr |
| May 6, 6:06 PM EDT | Flash Flood Warning | FFC | Carroll, Douglas, Haralson, Paulding | 84 min |
| May 6, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike | 35 min |
| May 6, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.